# SDR SWAA2022030806414

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120CF HAS CORROSION AROUND EDGES OF PANEL / EVALUATED PANEL IAW SRM 53-00-53-1A-1 STEP (5)B.1. CORROSION OF MORE THAN 20 INCHES FOUND TO BE OUT OF LIMITS. VERIFIED NEW FLOOR PANEL #120CF PART NUMBER 453A1610-32 ATAG # WN 1710 IAW DWG 453A1600 SHEET 43 REV A.
